Journal article icon

Journal article

Existence and uniqueness of Arrow--Debreu equilibria with consumptions in ${\bf L}^0_+$

Abstract:
We consider an economy where agents’ consumption sets are given by the cone L0+ of nonnegative measurable functions and whose preferences are defined by additive utilities satisfying the Inada conditions. We extend to this setting the results of Dana on the existence and uniqueness of Arrow-Debreu equilibria. In the case of existence, our conditions are necessary and sufficient.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1137/S0040585X97T987958

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
Theory of Probability & Its Applications Journal website
Volume:
60
Issue:
4
Pages:
688-695
Publication date:
2016-12-05
DOI:
ISSN:
0040-585X and 1095-7219
Pubs id:
pubs:395167
URN:
uri:21811bd6-6583-40e9-9354-71b8a5d69038
UUID:
uuid:21811bd6-6583-40e9-9354-71b8a5d69038
Local pid:
pubs:395167

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP